Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sore throat and leg pain after the treatment for thyroid

My Age is 37, Weight is about 90 Kg, 2 months ago i m suffering from Sore Throat and Swelling in Leg (Lower) , , That time MY TSH is 9 and Vitamin B12 is less than normal Limit, Doctors prescribed Some Medicine along with Thyronorm 25 Mg,but after taking medicine problem was resolved but from last week the same problem exist , it seems that there was somthing in neck , Swwet pain , light problem in indulging food etc
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Sore throat and lower leg pain are not related to the thyroid problem.In thyroid your weight will increase since you have hypothyroid.As for the deficiency of vitamin B12 if it is severe it may cause pain in leg but not in throat.If the throat pain is internal it may be related to tonsil infection and if the pain is external then it can be thyroid if there is a swelling or a cyst.Get examined by your doctor and he will treat you accordingly.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor